RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 5, Pages 103–123 (Mi fpm1144)  

Homotopy types of group lattices

I. P. Kramarev, L. V. Lokutsievskiy

M. V. Lomonosov Moscow State University

Abstract: In this article, we study group lattices using the ideas by K. S. Brown and D. Quillen of associating a certain topological space to a partially ordered set. We determine the exact homotopy type for the subgroup lattice of $\operatorname{PSL}(2,7)$, find a connection between different group lattices, and obtain some estimates for the Betty numbers of these lattices using the spectral sequence method.

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:6, 694–708

Bibliographic databases:

UDC: 512.542+512.662.8

Citation: I. P. Kramarev, L. V. Lokutsievskiy, “Homotopy types of group lattices”, Fundam. Prikl. Mat., 14:5 (2008), 103–123; J. Math. Sci., 163:6 (2009), 694–708

Citation in format AMSBIB
\Bibitem{KraLok08}
\by I.~P.~Kramarev, L.~V.~Lokutsievskiy
\paper Homotopy types of group lattices
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 5
\pages 103--123
\mathnet{http://mi.mathnet.ru/fpm1144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533581}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 6
\pages 694--708
\crossref{https://doi.org/10.1007/s10958-009-9706-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73249127723}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1144
  • http://mi.mathnet.ru/eng/fpm/v14/i5/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:144
    Full text:47
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018